Translator Disclaimer
March 2011 The club principle and the distributivity number
Heike Mildenberger
J. Symbolic Logic 76(1): 34-46 (March 2011). DOI: 10.2178/jsl/1294170988

Abstract

We give an affirmative answer to Brendle's and Hrušák's question of whether the club principle together with 𝔥 > ℵ1 is consistent. We work with a class of axiom A forcings with countable conditions such that q≥n p is determined by finitely many elements in the conditions p and q and that all strengthenings of a condition are subsets, and replace many names by actual sets. There are two types of technique: one for tree-like forcings and one for forcings with creatures that are translated into trees. Both lead to new models of the club principle.

Citation

Download Citation

Heike Mildenberger. "The club principle and the distributivity number." J. Symbolic Logic 76 (1) 34 - 46, March 2011. https://doi.org/10.2178/jsl/1294170988

Information

Published: March 2011
First available in Project Euclid: 4 January 2011

zbMATH: 1231.03040
MathSciNet: MR2791336
Digital Object Identifier: 10.2178/jsl/1294170988

Subjects:
Primary: 03E15, 03E17, 03E35

Rights: Copyright © 2011 Association for Symbolic Logic

JOURNAL ARTICLE
13 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.76 • No. 1 • March 2011
Back to Top